# SDR KCSA20250821045

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26408
- Aircraft time: 104,242 hours, 18,150 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT DECK OVERHEAD ENGINE INDICATING AND CREW ALERTING SYSTEM MESSAGE.    OPENED OVERHEAD HATCH.  INSPECTED HATCH AND FOUND NO DEFECTS IAW BOEING AMM 52-21-00.
